Cultural dimensions and outbound tourism
Hassan Gholipour Fereidouni and
Reza Tajaddini
Annals of Tourism Research, 2014, vol. 49, issue C, 203-205
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0160738314000991
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:anture:v:49:y:2014:i:c:p:203-205
DOI: 10.1016/j.annals.2014.08.006
Access Statistics for this article
Annals of Tourism Research is currently edited by John Tribe
More articles in Annals of Tourism Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().